# SDR 2005FA0000046

- Difficulty date: March 22, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Aircraft time: 25,773 hours, 35,993 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 27240050027
- Condition: Out Of Alignment
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON AS POWER WAS BEING APPLIED FOR TAKEOFF, CREW DISCONTINUED TAKEOFF ROLL AND RETURNED TO GATE.  ONE OF THE FOLLOWING: DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICKCLACK RIGGING/ LUBRICATION, OR SWITCH RIGGING.  CLICK CLACKS, BAYONET PINS, MICROSWITCHES WERE CLEANED AND LUBED.  DOOR OPS CHECK GOOD, FLIGHT CONTINUED WITH NO FURTHER DOOR PROBLEMS.
